# SDR DXTA2017010306355

- Difficulty date: January 3, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500153
- Aircraft time: 3,043 hours, 2,412 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN THE LANDING GEAR LEVER MOVED TO THE DOWN POSITION, THE NOSE GEAR SHOWED A RED BOX AND LG LEVER DISAG CAS DISPLAYED. AFTER RECYCLING GEAR IAW QRH, THE CAS EXTINGUISHED AND ALL THREE GEAR SHOWED GREEN BOXES. LANDING ACCOMPLISHED NORMALLY.  MAINTENANCE CYCLED THE LANDING GEAR 10 TIMES, NO DEFECTS NOTED WITH LANDING GEAR INDICATION.  THE MANUFACTURER RECOMMENDED TO REPLACE THE LANDING GEAR CONTROL HANDLE AND NOSE GEAR DOWN LOCK SENSOR.  REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE.  REMOVED AND REPLACED THE NOSE GEAR DOWN LOCK SENSOR.  CYCLED LANDING GEAR 10 TIMES. NO DEFECTS NOTED. ACCOMPLISHED IAW MM 32-31-01-400-801-A AND 32-61-01-400-802-A.
